# SDR SWIA971048

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Engine: Pwa PW118A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ERRATIC PRESSURIZATION ON CLIMBOUT AND AT 5,000 FEET THE CABIN WAS CLIMBING AT 2,000 FEET PER MINUTE.  TRIED TO CONTROL BY AUTO-NORM BUT NOT ABLE TO.  MOVED AUTO/MANUAL SWITCH TO CHECK SWITCH AND MASKS DROPPED.  THE CABIN WAS AT 10,000 AT THIS TIME.  RETURNED TO SAN.  PRESSURIZED AIRCRAFT TWICE IN AUTO AND TESTED IN MANUAL.  COULD NOT DUPLICATE.  GOOD CONTROL IN AUTO AND MANUAL.  RESTORED ALL CABIN MASKS.  OPS CHECKS GOOD AT THIS TIME.
